# SDR AALA202201246130

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,721 hours, 14,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING LEVER AT DOOR 2R IS LOOSE. SECURE R2 DOOR ARM LEVER HANDLE AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK
